MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO VILLALBA SPRINT QUATTRO SECURE MRI SURESCAN; PERMANENT DEFIBRILLATOR ELECTRODES

MEDTRONIC PUERTO RICO VILLALBA SPRINT QUATTRO SECURE MRI SURESCAN; PERMANENT DEFIBRILLATOR ELECTRODES
Model Number 6947M62
Medical Device Problem Code Decreased Sensitivity (2534)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continuation of d10: ddpa2d4 icd, implanted: (b)(6) 2024, 5076-52 lead implanted: (b)(6) 2014.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that while the implantable cardioverter defibrillator (icd) was programmed to magnetic resonance imaging (mri) mode with asynchronous pacing and ventricular detections disabled, the patient went into ventricular fibrillation (vf).Being in mri mode resulted in delay of therapy and inappropriate pacing.The device was programmed out of mri mode and the episode was detected and successfully treated with high voltage therapy.The icd remains in use.It was also reported that the right atrial (ra) lead exhibited undersensing during atrial tachycardia/atrial fibrillation (at/af) resulting in unnecessary pacing at times.The ra lead remains in use.It was also reported that the right ventricular (rv) lead exhibited decreasing r-wave measurements.The rv lead remains in use.No further patient complications have been reported as a result of this event.

Brand Name
SPRINT QUATTRO SECURE MRI SURESCAN
Common Device Name
PERMANENT DEFIBRILLATOR ELECTRODES
Manufacturer (Section D)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key25633398
Report Number2649622-2026-19042
Device Sequence Number21161362
Product Code NVY
UDI-Device Identifier00643169082267
UDI-Public(01)00643169082267(17)150701
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
P920015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/01/2015
Device Model Number6947M62
Device Catalogue Number6947M62
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2026
Initial Report FDA Received Date06/26/2026
Date Device Manufactured07/18/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Patient Age83 YR
Patient SexMale
Patient Weight133 KG